Integral approach to sensitive singular perturbations

Abstract : We consider singular perturbation elliptic problems depending on a parameter ε such that, for ε = 0 the boundary conditions are not adapted to the equation (they do not satisfy the Shapiro - Lopatinskii condition). The limit only holds in very abstract spaces out of distribution theory involving complexification and non-local phenomena. We give a very elementary model problem showing the main features of the limit process, as well as a heuristic integral procedure for obtain- ing a description of the solutions for small ε. Such kind of problems appear in thin shell theory when the middle surface is elliptic and the shell is fixed by a part of the boundary and free by the rest.
Type de document :
Chapitre d'ouvrage
Integral methods in science and engineering. Vol. 1, Birkhäuser Boston, Inc., Boston, MA, 2010, pp.217-234, 2010
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00423502
Contributeur : Nicolas Meunier <>
Soumis le : dimanche 11 octobre 2009 - 22:38:21
Dernière modification le : mardi 11 octobre 2016 - 13:29:02
Document(s) archivé(s) le : jeudi 30 juin 2011 - 11:53:11

Fichiers

prepublip5meuniersanchez.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00423502, version 1
  • ARXIV : 0910.2087

Collections

Citation

Nicolas Meunier, Evariste Sanchez-Palencia. Integral approach to sensitive singular perturbations. Integral methods in science and engineering. Vol. 1, Birkhäuser Boston, Inc., Boston, MA, 2010, pp.217-234, 2010. <hal-00423502>

Partager

Métriques

Consultations de
la notice

170

Téléchargements du document

72